# SDR R61A2024102300476

- Difficulty date: September 26, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 50,450 hours, 32,134 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

****MAJOR****REF DMI R1212594/1 DENT ABOVE CPTS DV WINDOW BTWN FR11-12 & STR 05L-06L DENTS ARE IN SAME BAY 15MM APART. MX REPAIRED IAW ETD2024-170-026800*****MAJOR*****
